Ann Plast Reconstr Surg | Volume 5, Issue 3 | Research Article | Open Access
Barbera G1, Scopelliti D2, Carboni A2 and Amodeo G2*
1Department of Maxillofacial Surgery, Agostino Gemelli University Hospital, Italy
2Department of Maxillofacial Surgery, San Filippo Neri Hospital, Italy
*Correspondance to: Giulia AmodeoFulltext PDF
Facial filler injections represent an increasing procedure in nonsurgical facial rejuvenation field. In the United States, in 2014, soft tissue fillers comprised 2.3 million procedures performed, with a 4.5% increase from the previous year.
Of these 2.3 million total dermal filler injections, about 78% (1.8 million) was represented by Hyaluronic Acid (HA) fillers. The widespread use of this material may be caused by the reversibility of the HA fillers, with time and with hyaluronidase, which allows both the doctor and the patient a greater serenity by being able to reduce any exaggerated fillings.
Despite of the over increasingly use of this material the complication could be severe depending on the type of damage and the affected area. The aim of this paper is to present a particular complication occurred during facial filler injection.
Barbera G, Scopelliti D, Carboni A, Amodeo G. A Vascular Filler Complication. Ann Plast Reconstr Surg. 2021;5(3):1081..